Illinois Journal of Mathematics

On the Brauer group and quotient singularities

Timothy J. Ford

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 35, Issue 3 (1991), 496-498.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987793

Digital Object Identifier
doi:10.1215/ijm/1255987793

Mathematical Reviews number (MathSciNet)
MR1103681

Zentralblatt MATH identifier
0714.13003

Subjects
Primary: 13A20
Secondary: 13C20: Class groups [See also 11R29] 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx] 16H05: Separable algebras (e.g., quaternion algebras, Azumaya algebras, etc.)

Citation

Ford, Timothy J. On the Brauer group and quotient singularities. Illinois J. Math. 35 (1991), no. 3, 496--498. doi:10.1215/ijm/1255987793. https://projecteuclid.org/euclid.ijm/1255987793


Export citation